# SDR AALA202007139014

- Difficulty date: July 10, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323ER
- Aircraft serial: 33538
- Aircraft time: 18,893 hours, 2,031 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Part number: 312W136011
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: INITIALLY DURING TAXI AIRCRAFT RETURNED TO THE GATE DUE TO A LEFT ENGINE BLEED PRSOV STATUS AND ENGINE BLEED OFF EICAS INDICATION. MAINTENANCE PLACED THE LEFT PRSOV VALAVE ON MEL AND THE AIRCRAFT RE-DEPARTED. THE  ENGINE BLEED OFF EICAS INDICATION (BLEED PRSOV R) OCCURRED DURING FLIGHT. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE LEFT ENGINE PRSOV VALVE SIEZED, PLACED IT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 36-11-09. (AALA202007139013) MAINTENANCE ALSO FOUND THE RIGHT ENGINE CONTROL PRESSURE SENSE LINE DAMAGEDAT THE PRSOV AND REPLACED IT PER AMM 36-11-10 AND AMM 20-11-10. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. (AALA202007139014)
